# SDR HALA0700207

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 19,761 hours, 3,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FC RT SIDE AISLE FLOOR AND CROSSOVER AISLE FLOOR LTS INOP EMERGENCY LIGHTS.  REPLACED POWER STRIPS FOR AISLE FLOOR LT 901, ALL OP NML.
